MathSciNet Relay Station
MathSciNet bibliographic data
MR73009 34.0X
Langer, Rudolph E. On the asymptotic forms of the solutions of ordinary linear differential equations of the third order in a region containing a turning point. Trans. Amer. Math. Soc. 80 (1955), 93–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement